Ive tapered from 120mg a day to 20mg day for the past week. am i going to go through withdrawl if I stop completely?
currently taking 5mg 4x a day and dont want to go through that again, so on one hand I figure taper is fine, but then why drag it out?
if I taper, should I go down to .25mg every 4 hours for a week then cut out completely?
Hi , Much better to quit at 20mg then 120mg , less stress on your body .
Try going same dose longer by 1-2 hours for a few days (3-5) then quit .
After tapering I quit at 20mg a day and the W/D was tuff but doable .
First 100 hours are tuff but then it does get a bit better every few days .
This can be done , You can do it . Just fight hard and stay positive .
Also when you quit make sure you have no pills around , Toss then out. If you can get pills you may have a weak min. and take them . If you have no pills you can't take what you don't have. This is very importent ... Ron
Congrats on tapering from 120 to 20.. I personally tapered to 5 mg as I was really fearful of the unknown.. Everyone is different I took them for soooo long I was sure I was going to work etc... I really didn't miss a beat as far as work I have chaired a meeting with out Vic in years nor have I had business lunches with out a Vic I was really unsure of myself.. The "nursed" taper was very effective for me.. I did have mild symptoms during the first few days of taking nothing but I magnified their intensity and looking back I have had flus worse than that... The irritability for me was tough not at work because I needed to maintain a decorum to not blow my facade that I have been living but evenings amd the first weekend a different story I was a miserable b!$@! But I made it out of the fog and into the sunshine and I am much happier without!
I've read that it's reasonable to jump anywhere under 20. BUT you did a quick reduction and have not had much time to really adjust to 20 as the new normal. So you may experience a bit more than the usual 20mg wd, but if you have 20 left there's only so much you can taper with than anyway. Let us know how you are doing! Best of luck to you.
By the way have you stocked up on
Melotonin for sleep
Immodium for gen wd symptoms & trots
Magnesium for restless legs
Potassium for restless legs
Tyrosine for energy, depression
You'll have to face some kind of W/D at some time... I believe it's better to get it over with sooner than later. Your gonna feel crappy longer though not as bad if you wean down other than stopping completely. Aleave, Ibrubrofin, Excedrine, along with the other methods listed in previous posts will help, but your just prolonging the inevitable. I was taking 10 Vic ES a day for 4+ years and Yea the W/D's suck... I found some suboxone and cut the strip into 1/8ths and did those once a day (maybe twice at the start) and NO withdrawals! You can get addicted to those too, but if your strong, it helps breaks the psych dependence of popping all day long (for me anyway) while eliminating all withdrawals... For me it's a miracle but I heard if you get hooked on them, it's 10x worse W/D. Use only for a week or so and 1/4 to 1/8 the strip or orange pill under the toungue without swallowing!
If you cant get them or are scared to get addicted to them... stick with the other remedies listed in these posts. The W/D's WILL end at some point. Get it over with as soon as possible.
I have heard of using Tramadol to quit other opiates. You don't want to trade one withdrawal for another, possibly more horrendous and longer withdrawal, though! That being said, I did the opposite, using the hydro to quit the Tramadol, and it worked very well for me. I knew I didn't want to continue on the hydro so I was able to then stop both.
Only you know what is possible for you versus a slippery slope, and then only if you're really honest with yourself and possibly have access to a crystal ball ;) What works is what gets us clean, and some of us fashion a quitting plan around what we have access to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.